# SDR AALA20091216TUL17

- Difficulty date: December 16, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 30,779 hours, 12,716 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 4111223
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS MULTIPLE DENTS AND SCRATCHES.  NEED SKIN TO BE CHANGED.  INSTALLED NEW OUTER SKIN ON AFT CARGO DOOR PER ESO 60651.
